# SDR FDEA201202200625

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975203
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT FR37 & FR38 SEAT TRACK 2R HAS 2EA SCALLOPS WITH GOUGES.   REMOVED GOUGES AND CHECKED LIMITS IAW SRM 51-74-10. MATERIAL LOSS IS .025".   FOUND TO BE WITHIN TOLERANCES IAW SRM 53-10-16.  ALODINED, PRIMED AND TOPCOATED IAW SRM 51-21-10, 51-23-10 AND IAW SRM 51-75-10.
